# SDR AALA202510130958

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 44,307 hours, 19,029 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LOCK DIFFICULT TO ENGAGE WHICH MAKES THE DOOR DIFFICULT TO OPEN.   LUBED DOOR LOCKING RECEPTICLE. PER AMM 25-40-14.
